Embedding homology equvalent 3-manifolds in 4-space.

Jonathan A. Hillman

Mathematische Zeitschrift (1996)

  • Volume: 223, Issue: 3, page 473-482
  • ISSN: 0025-5874; 1432-1823

How to cite


Hillman, Jonathan A.. "Embedding homology equvalent 3-manifolds in 4-space.." Mathematische Zeitschrift 223.3 (1996): 473-482. <http://eudml.org/doc/174932>.

author = {Hillman, Jonathan A.},
journal = {Mathematische Zeitschrift},
keywords = {3-manifold; fundamental group; submanifold},
number = {3},
pages = {473-482},
title = {Embedding homology equvalent 3-manifolds in 4-space.},
url = {http://eudml.org/doc/174932},
volume = {223},
year = {1996},

AU - Hillman, Jonathan A.
TI - Embedding homology equvalent 3-manifolds in 4-space.
JO - Mathematische Zeitschrift
PY - 1996
VL - 223
IS - 3
SP - 473
EP - 482
KW - 3-manifold; fundamental group; submanifold
UR - http://eudml.org/doc/174932
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.